Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :40 Issue : 1 2013      Add To Cart                                                                    Download

Rotation in four dimensions via generalized Hamilton operators

Auther : MEHDI JAFARI AND YUSUF YAYLI


In this paper, after a brief review of some algebraic properties of generalized quaternions, we investigated the properties of generalized Hamilton operators and we considered how the generalized quaternions can be used to described the rotation in 4-dimensional space .

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55191

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law